Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 131, NWS Mobile, AL

April 17, 2022Escambia County, Florida; George County, Mississippi; Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 17, 2022, 9:56 PM CDT for Escambia County, Florida; George County, Mississippi; Baldwin County, Mobile County, Alabama. It was in force for 49 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2022, 9:56 PM CDT (02:56 UTC)
Expired
Apr 17, 2022, 10:45 PM CDT
In force
49 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, George County, MS

The radar

The Mobile radar (KMOB), 31 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 10:09 PM CDTTSTM WND DMGTheodore, ALPOWER OUTAGES NEAR THEODORE HIGH SCHOOL.
Apr 17, 10:18 PM CDTTSTM WND DMGBay Minette, ALPOWERLINES AND TREES DOWN. TRANSFORMER POSSIBLY DOWN CAUSING FIRE.
Apr 17, 10:22 PM CDTTSTM WND GST 60Montrose, ALMEASURED BY HANDHELD INSTRUMENT.
Apr 17, 10:25 PM CDTTSTM WND GST 60Fairhope, ALPHOTOS RELAYED VIA SOCIAL MEDIA OF TREES DOWN, DAMAGED FENCE AND SHED AND YARD FURNITURE TOSSED ABOUT. ALSO A LARGE TRAMPOLINE TOSSED UP AGAINST THE SIDE OF A HOUSE.
Apr 17, 10:26 PM CDTTSTM WND DMGFairhope, ALPART OF A TREE DOWN ON COUNTY ROAD 34 WEST OF HIGHWAY 181.
Apr 17, 10:35 PM CDTTSTM WND DMGRobertsdale, ALPOWER LINES DOWN AND POWER OUT AROUND COUNTY ROAD 71.
Apr 17, 10:35 PM CDTTSTM WND DMGRobertsdale, ALTREES DOWN ON COUNTY ROAD 87 AND PONDEROSA FARM ROADS.
Apr 17, 10:35 PM CDTTSTM WND GST 702 S Gateswood, ALA NUMBER OF TREES WERE BLOWN DOWN ALONG ABOUT A 1 MILE STRETCH OF COUNTY ROAD 64 SOUTH OF GATESWOOD.
Apr 17, 10:38 PM CDTTSTM WND DMG3 Ese Robertsdale, ALPUBLIC RELAYED PICTURES OF NUMEROUS SNAPPED SOFTWOOD TREES, A DESTROYED SHED AND A BLOWN OVER CAR PORT. WINDS ESTIMATED TO BE 90 TO 100 MPH BASED OFF DAMAGE INDICATORS. REPORT VIA SOCIAL MEDIA AND TIME ESTIMATED BY RADAR.
Apr 17, 10:48 PM CDTTSTM WND GST 39East End Of Dauphin, AL34 KNOTS MEASURED BY NATIONAL OCEAN SERVICE MARINE PLATFORM.
Apr 17, 10:54 PM CDTTSTM WND GST 47Fort Morgan, AL41 KNOTS MEASURED BY NATIONAL OCEAN SERVICE MARINE PLATFORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 6:55 PM CDTSevere Thunderstorm WatchSPC5 hr
Apr 17, 4:31 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 2.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1303 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

005 
WUUS54 KMOB 180256
SVRMOB
ALC003-097-FLC033-MSC039-180345-
/O.NEW.KMOB.SV.W.0131.220418T0256Z-220418T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
956 PM CDT Sun Apr 17 2022

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Mobile County in southwestern Alabama...
  Baldwin County in southwestern Alabama...
  West central Escambia County in northwestern Florida...
  Southeastern George County in southeastern Mississippi...

* Until 1045 PM CDT.

* At 956 PM CDT, severe thunderstorms were located along a line
  extending from near Mount Vernon to 5 miles east of Big Point,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
  Fairhope, Saraland, Bay Minette, Foley, Theodore, Chickasaw,
  Satsuma, Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre,
  Creola, Point Clear, Dauphin Island and Loxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning is 
occurring with these storms. Move indoors immediately. Lightning is 
one of nature's leading killers. Remember, if you can hear thunder, 
you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3014 8786 3022 8800 3022 8822 3038 8841
      3038 8840 3074 8841 3074 8854 3115 8795
      3115 8790 3117 8790 3114 8787 3117 8789
      3117 8788 3116 8788 3117 8785 3119 8787
      3121 8787 3121 8785 3124 8786 3074 8740
TIME...MOT...LOC 0256Z 301DEG 33KT 3107 8798 3058 8839 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CGAL
1 follow-up statement
037 
WWUS54 KMOB 180302
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1002 PM CDT Sun Apr 17 2022

MSC039-180312-
/O.CAN.KMOB.SV.W.0131.000000T0000Z-220418T0345Z/
George MS-
1002 PM CDT Sun Apr 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEORGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Alabama...and northwestern Florida.

LAT...LON 3022 8822 3038 8841 3038 8840 3074 8841
      3115 8795 3115 8790 3117 8790 3114 8787
      3117 8789 3117 8788 3116 8788 3117 8785
      3119 8787 3121 8787 3121 8785 3124 8786
      3074 8740 3022 8780
TIME...MOT...LOC 0302Z 301DEG 33KT 3105 8794 3056 8835 

$$

ALC003-097-FLC033-180345-
/O.CON.KMOB.SV.W.0131.000000T0000Z-220418T0345Z/
Mobile AL-Baldwin AL-Escambia FL-
1002 PM CDT Sun Apr 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR MOBILE...BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES...

At 1002 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Mount Vernon to 5 miles north of
Grand Bay, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Bay Minette, Foley, Theodore, Chickasaw, Satsuma,
Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre, Creola, Point
Clear, Dauphin Island and Loxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3022 8822 3038 8841 3038 8840 3074 8841
      3115 8795 3115 8790 3117 8790 3114 8787
      3117 8789 3117 8788 3116 8788 3117 8785
      3119 8787 3121 8787 3121 8785 3124 8786
      3074 8740 3022 8780
TIME...MOT...LOC 0302Z 301DEG 33KT 3105 8794 3056 8835 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CGAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 8:26 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 17, 8:26 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
826 PM CDT Sun Apr 17 2022

.MESOANALYSIS UPDATE...Current analysis shows a northward-
moving outflow boundary located just north of the FL Panhandle-AL
border, stretching northwest through central Wayne county in MS.
This attaches to a surface low, which has also formed over
southwest MS and is beginning to lift northeast. To the south of
the boundary, air remains moderately unstable, with MLCAPEs of
1000 to 2000 J/kg. Upstream in southern MS and eastern LA, where
temperatures are in the upper 70s to low 80s, MLCAPEs rise to 2000
to 2500 J/kg. Looking at the kinematics at play, strong
diffluence aloft is present over southern Mississippi due a split
300mb flow, with a northwesterly jet over Louisiana and a west-
southwesterly jet over the Tennessee River Valley. A stout
shortwave trough is currently located over the MS River valley and
is quickly moving eastward. Additionally, VAD analysis profiles
over KMOB suggest that a low level jet may be forming as 1km winds
have increased to around 30 to 35 knots.

The best differential divergence has entered our southeast MS
counties and is beginning to spread into southwestern AL. As this
occurs, the outflow boundary will serve as a focus point for
storms to develop and move along. As stated above, storms along
and south of the boundary will have plenty of instability to work
with, as well as PWATs of 1.5 to 1.7 inches. Model soundings also
suggest that dry air remains present above 700mb. With this dry
air in place and 0-6km bulk shear values ranging from 45 to
55kts, these storms have the potential to produce large hail up to
at least golf ball sized. Damaging downburst winds may also be
possible in some of the stronger storms. Additionally, with the
forming southwesterly low level jet and light southeasterly winds
at the surface, hodographs along and south of the outflow boundary
are gaining more curvature, thus increasing SRH values. Therefore
one or two brief tornadoes cannot be ruled out. The severe risk
will push southeastward throughout the remainder of the evening,
moving offshore/east of our area around, or a little after
midnight. /96

&&

.PREV DISCUSSION... /issued 615 PM CDT Sun Apr 17 2022/

AVIATION...
00Z issuance...Upper level MVFR to VFR conditions with local low
MVFR to IFR conditions in locally heavy rain were noted across
the forecast area at 23z. These local drops will continue in the
eastward moving convection through the evening. Additional strong
thunderstorms will move over the forecast area from the west in
the overnight hours ahead of an approaching cold front, bringing
local drops to low end MVFR/IFR in locally heavy rains. Southerly
winds around 10 knots will shift to northwesterly around 10 knots
after 08z as the cold front moves across inland southeast
Mississippi to southwest Alabama and the western Florida
Panhandle.
/16

PREV DISCUSSION... /issued 403 PM CDT Sun Apr 17 2022/

NEAR TERM UPDATE /Now Through Monday/...An upper-level trough,
located over New England will continue to lift northeast. Another
larger trough, currently over the north-central US, will take on a
negative tilt as it digs southeastward during the period. Out
ahead of the large trough, a pronounced lead shortwave trough is
currently approaching the ArkLaTex region. This shortwave will
continue to quickly move off to the east, passing over our region
by early Monday morning. At the surface, a stationary frontal
boundary, located over our northern counties, will slowly lift to
the north during the day today. In response to the lead shortwave
trough, a low looks to develop along the stationary boundary over
Mississippi and quickly push to the northeast. As it does so, it
will effectively lift the boundary north and allow for a cold
front to sweep through the region by Monday morning.

Current analysis shows that showers and thunderstorms have moved
into southeast Alabama in response to a weak shortwave impulse
moving within diffluent northwesterly flow aloft. Over our region,
deep-layer moisture is currently in place across the region, with
PWATs estimated to be around 1.4 to 1.7 inches. 12z soundings from
KLIX and KJAN do show the presence of a dry layer between 700 and
500mb, which, with northwesterly flow aloft, has likely advected
into the local area. With the dry layer in place and decent lapse
rates, MLCAPEs have increased to 1500 to 2000 J/kg. DCAPEs across
the region have also increased to 700 to 900 J/kg, with 900 to 1100
J/kg located upstream in western Mississippi and eastern Louisiana.
0-6km Bulk Shear values of 40 to 45 kts are also present across the
region, but with 850mb winds only at 15 to 20 kts, 0-1km SRH values
remain low at this time, at approximately 50 to 100 m2/s2.

By the early evening hours, another area of differential divergence
will move into our region as the lead shortwave approaches from the
northwest. With the current PWAT and CAPE values in place, there
will likely be an uptick in shower and thunderstorm activity through
the afternoon. Decent shear values and high DCAPE values also
suggest that some storms can become strong to severe by producing
damaging winds of up to 60 mph and large hail (quarter-sized or
greater). By the evening, models continue to suggest the development
of a weak 25 to 30 kt low level jet. If this were to occur, this
could be just enough to bring some curvature to the hodographs,
which in turn may lead to an increase of 0-1km SRH values to the 100
to 150 m2/s2 range. Therefore, one or two brief tornadoes cannot be
ruled out this evening. Heavy rainfall will also be possible in some
of the heavier storms. If storms set up and train across the same
regions, this could lead to localized flash flooding, especially for
urban and low-lying areas.

By late evening into early Monday morning, the cold front will
approach the region. Some showers and a few thunderstorms will be
possible as it passes through, however, PWATs will have decreased to
1.2 to 1.4 inches and instability values will have dropped off due
to the combination of the loss of daytime heating and previous storm
activity. Therefore, by this point, expect the threat of severe
weather to have decreased. The front pushes through the area by mid
morning, giving way to cooler and drier conditions. Lows tonight
will be in the 60s across the area. Highs on Monday will remain in
the 70s. /96

SHORT TERM /Monday night Through Wednesday night/...A
negatively tilted upper trof over the eastern states into the
Bahamas moves off into the western Atlantic through Tuesday night
while a large surface ridge builds from the central states into
the eastern states. This pattern promotes a deep layer northerly
flow over the forecast area through Tuesday along with dry
conditions.  The surface ridge becomes oriented over the eastern
states into the western Atlantic Wednesday into Wednesday night as
another upper trof progresses across the northern Plains to the
Great Lakes region. This allows for a southerly/southeasterly
flow to develop but the return of moisture to the area is not
expected to be sufficient to support pops and have continued with
a dry forecast through the remainder of the period. Lows Monday
night and Tuesday night range from the mid 40s to the lower/mid
50s at the coast. Milder overnight temperatures follow for
Wednesday night when lows range from the mid 50s inland to the
lower 60s near the coast. Highs on Tuesday range from around 70
well inland to the mid 70s closer to the coast, then Wednesday
will be warmer with highs 75 to 80. A low risk of rip currents is
expected through the period. /29

EXTENDED TERM /Thursday Through Sunday/...An upper ridge builds
over the southeastern states through Friday and phases with
another upper ridge which progresses across the central states
into the eastern states. This results in a large upper ridge
pattern over the eastern states which persists through Saturday
then begins to move off into the western Atlantic on Sunday as a
large upper trof advances across the central states. A surface
ridge remains in place over the southeastern states through
Saturday then weakens on Sunday as a cold front approaches from
the west. Subsidence associated with the upper ridge building over
the region will favor dry conditions continuing over the forecast
area through Saturday. As the upper ridge begins to move off to
the east on Sunday, abating subsidence allows for improving deep
layer moisture mainly over the western portion of the area and
will have slight chance pops return to the western portion of the
area by Sunday afternoon. /29

MARINE...A light to occasionally moderate south to southwesterly
flow tonight will become a moderate northerly flow by Monday morning
in the wake of a cold front. Strong flow will then develop Monday
night, along with building seas. Therefore, a Small Craft Advisory
will likely be needed from Monday night through Tuesday afternoon.
Moderate to at times strong east to southeasterly flow is
anticipated through midweek. /96

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Apr 17, 7:55 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
755 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             MINEOLA                 31.28N 87.64W
04/17/2022  M1.75 INCH       MONROE             AL   EMERGENCY MNGR

&&
Local storm report, Apr 17, 8:15 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
815 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             4 WSW URIAH             31.29N 87.56W
04/17/2022  E1.75 INCH       MONROE             AL   COUNTY OFFICIAL

            GOLF BALL SIZED HAIL REPORTED SOUTHWEST OF
            URIAH BY COUNTY EMA.

&&

SAM
Local storm report, Apr 17, 8:35 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
835 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             URIAH                   31.31N 87.50W
04/17/2022  M1.75 INCH       MONROE             AL   SHIP

            PHOTOS POSTED ON SOCIAL MEDIA.

&&
Local storm report, Apr 17, 8:37 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
837 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             URIAH                   31.31N 87.50W
04/17/2022  M1.75 INCH       MONROE             AL   PUBLIC

            PHOTOS POSTED ON SOCIAL MEDIA.

&&
Local storm report, Apr 17, 8:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
855 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             RICHTON                 31.35N 88.94W
04/17/2022  M1.00 INCH       PERRY              MS   PUBLIC

0808 PM     HAIL             URIAH                   31.31N 87.50W
04/17/2022  M2.00 INCH       MONROE             AL   PUBLIC

            PHOTO POSTED ON SOCIAL MEDIA.

&&
Local storm report, Apr 17, 9:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
940 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TORNADO          BEAUMONT                31.17N 88.92W
04/17/2022                   PERRY              MS   EMERGENCY MNGR

            MAJOR DAMAGE AND TORNADIC DEBRIS SIGNATURE
            DETECTED ON RADAR.

0901 PM     TORNADO          AVERA                   31.30N 88.74W
04/17/2022                   GREENE             MS   EMERGENCY MNGR

            DAMAGE AND TORNADIC DEBRIS SIGNATURE
            DETECTED ON RADAR. ONE INJURY.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 8:28 PM CDTSevere Thunderstorm WarningMOBEscambia62 min
Apr 17, 9:26 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa49 min
Apr 17, 10:15 PM CDTSevere Thunderstorm Warning Destructive damage threatMOBEscambia45 min
Apr 17, 10:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia56 min
Apr 17, 10:38 PM CDTTornado WarningMOBEscambia, Santa Rosa52 min
Apr 17, 10:40 PM CDTTornado WarningMOBEscambia50 min
Apr 17, 11:04 PM CDTTornado WarningMOBEscambia, Santa Rosa41 min
Apr 17, 11:05 PM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa4 hr
Apr 17, 11:27 PM CDTSevere Thunderstorm Warning Destructive damage threatMOBOkaloosa, Santa Rosa63 min
Apr 18, 8:36 AM CDTRiver Flood WarningMOBEscambia24 hr
Apr 18, 8:38 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa25 hr
Apr 17, 7:38 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne52 min
Apr 17, 8:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBWayne48 min
Apr 17, 8:13 PM CDTTornado WarningMOBPerry32 min
Apr 17, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBGreene, Perry, Stone, Wayne50 min
Apr 17, 8:57 PM CDTTornado WarningMOBGreene, Perry33 min
Apr 17, 9:03 PM CDTTornado WarningMOBGreene27 min
Apr 17, 9:07 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBGeorge, Greene, Perry53 min
Apr 17, 9:08 PM CDTFlash Flood WarningMOBGreene, Perry, Wayne6 hr
Apr 17, 9:17 PM CDTSevere Thunderstorm WarningMOBGeorge, Stone28 min
Apr 17, 9:20 PM CDTTornado WarningMOBGreene22 min
Apr 18, 12:21 AM CDTSpecial Weather StatementMOBGreene, Perry39 min
Apr 18, 8:46 AM CDTRiver Flood WarningMOBGeorge, Greene, Perry6 days
Apr 18, 8:49 AM CDTRiver Flood WarningMOBGeorge, Greene, Jackson6 days
Apr 17, 7:35 PM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe40 min
Apr 17, 8:09 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe51 min
Apr 17, 8:51 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox54 min
Apr 17, 9:51 PM CDTAreal Flood AdvisoryMOBChoctaw3 hr
Apr 17, 9:56 PM CDTSpecial Marine WarningMOB94 min
Apr 17, 10:11 PM CDTAreal Flood AdvisoryMOBWashington3 hr
Apr 17, 11:06 PM CDTSpecial Marine WarningMOB114 min
Apr 17, 11:37 PM CDTSpecial Weather StatementMOBCovington53 min
Apr 18, 12:08 AM CDTSpecial Marine WarningMOB2 hr
Apr 18, 12:53 AM CDTSpecial Marine WarningMOB97 min
Apr 18, 2:24 AM CDTSpecial Marine WarningMOB96 min
Apr 18, 2:35 AM CDTSmall Craft AdvisoryMOB34 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Severe Thunderstorm Warnings in Florida, 2022Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.